| Model Number |
02.09.0517H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/30/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06-nov-2024.Lot 2200990: (b)(4) items manufactured and released on 07-jun-2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
The patient had a primary knee surgery with competitor's components.On the (b)(6) 2021 the patient has been revised to gmk hinge system.On (b)(6) 2024, the patient came in reporting pain due to a loose tibia and the cause was unknown.The surgeon revised the insert and tibia.The surgery was completed successfully.Presently, on (b)(6) 2024 the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the liner.